# SDR UIEA2022122201215

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,153 hours, 20,537 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Condition: Loose
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT INTERMITTRNT ELECTRICAL ODOR UNTIL FUMES PRESENTED THEMSELVES FROM THE LOWER REAR PORTION OF THE F/O NR 1 WINDOW. COMPLETED QRH. FUMES CLEARED SMOKE CLEARED.  PERFORMED INSPECTION OF CABIN FOR SMOKE AND FUMES, NONE FOUND. FOUND RT WINDSHIELD R1 TO HAVE A LOOSE SCREW ON TEMP SENSOR. INSPECTION OF SENSOR AND WIRE/WIRE INSULATION OK PER FIM 30-41 FT 805 & AMM 5-51-056-202-001 )
